My father had a heart attack about 6 weeks ago. He is on a lot of meds now and going through cardiac rehab. He get frostbite when he was in the military on his hands and toes. But, since his heart attack his fingers have been numb and changing color, blue and white. He is now complaining that it is painful. Could it be the meds causing the numbness in his fingers? Could he have another blockage causing this issue? What do you think is the problem? Could he have rheunauds?
I am sorry your father is having some issues still, but I am glad he made it through the heart attack that is a true miracle and I am sure you are thankfully blessed. I have raynauds, and I only get it when I am exposed to cold air, stress, or cold in general. My fingers turn white and red, or purplish blue at times. It does make them numb. But, circulation I would think might be more of a problem here so I would have him checked out to find out why this is happening. Until then maybe having him wear some nice comfy gloves around the house, and having him avoid the fridge or freezer would be a good idea. What I mean is helping him get the cold things out or opening them, or having him wear gloves or even socks on his hands when drinking a cold drink., etc.
Hope he feels better and God bless
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.